Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate. overall side effects

Posted by Elizabeth on June 2, 1999, at 12:09:19

In reply to Re: Parnate. overall side effects, posted by John on June 2, 1999, at 11:03:52

The nightmare thing was a pun, dude. :-)

As for "physical" side effects, no, weight gain is not common with Parnate. It is common with *Nardil*, however. The most common side effects of Parnate are insomnia and low blood pressure (especially, decreased blood pressure on standing up).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:6524